|
Vestnik Tomskogo Gosudarstvennogo Universiteta. Matematika i Mekhanika, 2010, Number 1(9), Pages 5–14
(Mi vtgu1)
|
|
|
|
This article is cited in 3 scientific papers (total in 3 papers)
MATHEMATICS
IF-groups
S. Ya. Grinshpona, M. M. Nikol'skaya (Savinkova)ba a Tomsk State University, Faculty of Mechanics and Mathematics
b Tomsk State University of Architecture and Building
Abstract:
In this paper we study IF-groups, i.e., groups containing proper fully invariant subgroups isomorphic to the group itself. We prove some general properties of IF-groups and establish the connection between separable IF-groups and their basic subgroups. Torsion complete IF-groups are described in detail.
Keywords:
IF-group, fully invariant subgroup, wide subgroup, Ulm-Kaplansky invariants, torsion complete group.
Accepted: February 10, 2010
Citation:
S. Ya. Grinshpon, M. M. Nikol'skaya (Savinkova), “IF-groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2010, no. 1(9), 5–14
Linking options:
https://www.mathnet.ru/eng/vtgu1 https://www.mathnet.ru/eng/vtgu/y2010/i1/p5
|
Statistics & downloads: |
Abstract page: | 340 | Full-text PDF : | 109 | References: | 82 | First page: | 1 |
|